Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rigidity of generalized uniserial and Frobenius algebras


Author: S. S. Page
Journal: Proc. Amer. Math. Soc. 20 (1969), 199-202
MSC: Primary 18.20; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0236246-8
MathSciNet review: 0236246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [2] M. Gerstenhaber, On the deformations of rings and algebras, Ann. of Math. 79 (1964), 59-103. MR 0171807 (30:2034)
  • [3] H. Kupisch, Symmetrische Algebren mit endlich vielen unzerlegbaren Darstellungen. I, J. für Math. 219 (1965), Heft 1/2. MR 0191916 (33:143)
  • [4] A. Nijenhuis and R. W. Richardson, Jr., Cohomology and deformations of algebraic structures, Bull. Amer. Math. Soc. 72 (1966), 1-29. MR 0195995 (33:4190)
  • [5] S. S. Page, On Hochschild extensions and stability of subalgebras in the deformation theory, Ph.D. Thesis, Univ. of Washington, 1966.
  • [6] -Deformations as homomorphic images, (to appear).
  • [7] S. S. Page and R. W. Richardson, Jr., Stable subalgebras of Lie algebras and associative algebras, Trans. Amer. Math. Soc. 127 (1967), 302-312. MR 0206065 (34:5890)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20, 16.00

Retrieve articles in all journals with MSC: 18.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236246-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society